MAUDE Adverse Event Report: AIRLIFE VITAL SIGNS; VITAL SIGNS ADULT ANESTHESIA BREATHING CIRCUIT

AIRLIFE VITAL SIGNS; VITAL SIGNS ADULT ANESTHESIA BREATHING CIRCUIT
Model Number A4YX2XX4D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the circuit was exhibiting a leak, and the blue caps were coming loose from the corrugated circuit component.A non-serious injury was noted; however, no further details were provided.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 14 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as complaint - (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that a airlife product was defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint product was returned for evaluation, and the reported event was confirmed.A disconnection defect was identified between the blue connector and the device limbs.A corrective and preventive action (capa 00557) has been opened to conduct a comprehensive investigation into the reported disconnection and to implement appropriate corrective and preventive actions.A review of complaint history over the past 24 months indicates sales of approximately 10,430,000 vital signs circuits, during which 15 complaints related to disconnection were reported.No additional trends were identified at this time.Ongoing monitoring will continue to detect any potential emerging trends.The dhr for lot 0004337495 was reviewed, and it was confirmed that the product was manufactured in accordance with applicable specifications.All information reasonably known as of 14 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that a airlife product was defective or caused serious injury.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS ADULT ANESTHESIA BREATHING CIRCUIT
Manufacturer (Section D)
AIRLIFE
2710 northridge dr. nw, suite
grand rapids MI 49544
Manufacturer (Section G)
AIRLIFE
2710 northridge dr. nw, suite
grand rapids MI 49544
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24076480
Report Number1314417-2026-00004
Device Sequence Number10505151
Product Code CAI
UDI-Device Identifier30889483592780
UDI-Public(01)30889483592780(10)0004337495(11)251015
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA4YX2XX4D
Device Catalogue NumberA4YX2XX4D
Device Lot Number0004337495
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown